IEEE - Institute of Electrical and Electronics Engineers, Inc. - Recipes for Stable Linear Embeddings From Hilbert Spaces to $ {\mathbb {R}}^{m}$

Author(s): Gilles Puy ; Mike E. Davies ; Remi Gribonval
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2017
Volume: 63
Page(s): 2,171 - 2,187
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2017.2664858
Regular:

We consider the problem of constructing a linear map from a Hilbert space H (possibly infinite dimensional) to ℝm that satisfies a restricted isometry property (RIP) on an... View More

Advertisement